# SDR CALA2024051701494

- Difficulty date: May 7, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 69,983 hours, 24,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540 Lbl32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA. 540 AND LBL 32.40 IS CRACKED. SUPPORT TASK NSA EMX N/R 00201.
